I have been suffering from chest pain since last year July. Once I felt pain in the left side of my chest and consulted with a cardiologist. He asked me to do ECG and it was normal. He prescribed me to take propranonol, omeprazole and bromazepam. I felt better while I was taking those medicines for about two months and it started again when I stopped taking medicine. The doctor suggested me to take those medicines again for another two months. I took and felt better. After two months later I felt good and there was no chest pain. But 2/3 months later I again felt chest pain. The doctor asked to do ECG again and it was normal. Later Echocardiogram was done and it was also normal. But now a days I feel the pain again. At the first events it was not continuous pain but now it is happening continuously. Last two days I also felt pain in my left arm. The pain is in the same place of the chest and it is in between the left nipple and the middle of my chest. The present situation makes me tensed whether I have any risk of heart diseases or not. Could you please explain what is wrong with me? At present I am taking propranolol 10 mg trice per day. Thank you.
An EKG will may not show a problem unless it is happening as the test is being taken. My suggestion would be to see another doctor. Your doc doesn't sound as if he/she is going far enough to rule out a problem.
The arm and chest pain would worry me, as well as the on and off occurance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.